# SDR AALA20121004005

- Difficulty date: September 11, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON FUSELAGE SKIN FROM STATIONS 887 TO 905 BETWEEN STRINGERS 26 LEFT AND 27 RIGHT.  BLENDED OUT CORROSION AND REPLACED FASTENERS PER EA B737-53-026341.
